I wonder if it could be the Travatan Z eye drops that I use.
Travoprost ophthalmic may cause a gradual change in the color of your eyes or eyelids and lashes, as well as increased growth or thickness of your eyelashes. These color changes, usually an increase in brown pigment, occur slowly and you may not notice them for months or years. Color changes may be permanent even after your treatment ends, and may occur only in the eye being treated. This could result in a cosmetic difference in eye or eyelash color from one eye to the other.
this was taken from the med file of the med your on. so yes it can be the med.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Glaucoma - I am on travatan & combigan--travaton is fine-combigan makes my eyes itch & burn. I tried
Posted 11 Dec 2009 • 1 answer
Posted 4 Mar 2010 • 1 answer
Posted 6 Apr 2010 • 1 answer
Posted 3 Jul 2010 • 2 answers
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
Posted 24 May 2011 • 2 answers